# SDR QXEA2013032800703

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Wng-Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE FAIRING AT BS 42 HAS BARE METAL AND FRETTING CORROSION WHERE IT MATES WITH PANEL 611AR.  BLENDED FRETTING IAW SRM 51-14-00-02-03, REV 12 MIN THICKNESS NOTED .076", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1, REV 8.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND SRM 51-25-10-02-01, REV 12.  APPLIED EXTERIOR TOPCOAT IAW SRM 51-25-15-02-01, REV 12 MIN THICKNESS NOTED IS .076 WHICH IS WITHIN LIMITS IAW RD8/4-53-5324, SECTION 1, SHEET 1, DATED 2013-03-19, ISS 1.  TOPCOAT APPLIED IAW SRM 51-25-15-02-01, REV 12, PG 18.  COMPLIED WITH TC RD8/4-53-5324, WO 143401.
